# SDR SWIA201439288

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 40,048 hours, 58,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OF CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED THE CENTER SECTION CABIN EMERGENCY LIGHTS POWER PACK IAW AMM.  OPS CHECKED GOOD.
